# SDR AALA971859

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: A5361244500001
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 206 - AFTER TAKEOFF MIA, WHEN LANDING GEAR RETRACTED, NLG LIGHT REMAINED ILLUMINATED.  EXTENDED LANDING GEAR AND EXPERIENCED LOSS OF GREEN HYDRAULIC SYSTEM.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  AIRCRAFT MX FERRY WITH GEAR DOWN MIA/TUL.  REPLACED RT NLG DOOR ACTUATOR UPPER MOUNT FITTING.  ALSO, REPLACED RT NLG ARM SEQUENCE ROD AND GREEN SYSTEM HYDRAULIC SUPPLY LINE.  SERVICED GREEN HYD SYSTEM AND ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
